I've been on Humira for over a year and have never had a rash from it (only get injection site whelts on occasion). I injected my Humira on Monday night and methotrexate as well (trying it again for arthritis after being taken off of it previously due to elevated liver enzymes - just trying a lower dose this time). I injected both in my upper thighs but did one in each leg. Yesterday afternoon, I saw what appeared to be a bug bite on my inner arm and put some hydrocortisone cream on it. I just noticed that I now have what looks like a rash around the bug bite. But, it's not bumpy or raised or anything...looks like little blood spots under the skin. It's about two inches long and two inches wide but the spots are little tiny, there's just a lot of them.
Any ideas if this is from Humira, methotrexate or prednisone even? I'm not on anything new, other than trying the methotrexate again after having stopped for about a month. I don't know if I need to call the dr. or if I am overreacting, I've just never had this before. Thanks for the advice.
Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety. Too many meds to list them all. =)